Duality for dyadic intervals

Katarzyna Matczak , Anna Mućka , Anna Romanowska

Abstract

n/a
Author Katarzyna Matczak (FCEMP)
Katarzyna Matczak,,
- Faculty of Civil Engineering, Mechanics and Petrochemistry
, Anna Mućka (FMIS / DPDE)
Anna Mućka,,
- Department of Partial Differential Equations
, Anna Romanowska (FMIS)
Anna Romanowska,,
- Faculty of Mathematics and Information Science
Journal seriesInternational Journal of Algebra and Computation, ISSN 0218-1967, (A 20 pkt)
Issue year2019
Vol29
No1
Pages41-60
Publication size in sheets0.95
Keywords in Englishmode, affine space, conwex set, intervals of dyadic rational numbers, barycentric algebra, duality
ASJC Classification2600 General Mathematics
DOIDOI:10.1142/S0218196718500625
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 01-03-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 01-03-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.831; WoS Impact Factor: 2017 = 0.402 (2) - 2017=0.616 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back